Catalog Home Page

Asymptotics for an adaptive trimmed likelihood location estimator

Bednarski, T. and Clarke, B.R. (2002) Asymptotics for an adaptive trimmed likelihood location estimator. Statistics, 36 (1). pp. 1-8.

Link to Published Version: http://dx.doi.org/10.1080/02331880210933
*Subscription may be required

Abstract

An asymptotic normality result is given for an adaptive trimmed likelihood estimator of location, which parallels the asymptotic normality result for the adaptive trimmed mean. The new result comes out of studying the adaptive trimmed likelihood estimator modelled parametrically by a normal family but then examining the behavior when the underlying distribution is in fact some F different from normal. The asymptotic variance of the adaptive estimator is equal to the asymptotic variance of the trimmed likelihood estimator at the optimal trimming proportion for the distribution F, subject to that trimming proportion being positive and F being suitably smooth.

Publication Type: Journal Article
Murdoch Affiliation: School of Chemical and Mathematical Science
Publisher: © Taylor & Francis
Copyright: 2002 Taylor & Francis Ltd
URI: http://researchrepository.murdoch.edu.au/id/eprint/4787
Item Control Page